# SDR SIMA200726801

- Difficulty date: September 24, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 17,101 hours, 16,901 cycles
- System (JASC): 3140 · Central Computers
- Part: Display
- Part number: 7014300901
- Part serial: 0301C427
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FO DISPLAY UNIT FLICKERED OFF THEN ON THEN EMITTED STRONG ELECTRICAL ODOR WHICH WAS NOTICED BY PASSENGERS IN THE CABIN.  REPLACED DISPLAY UNIT.
